Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: A Dictionary of Inequalities by P. S. Bullen
Review by: RLS
Journal of the American Statistical Association
Vol. 95, No. 451 (Sep., 2000), p. 1020
DOI: 10.2307/2669512
Stable URL: http://www.jstor.org/stable/2669512
Page Count: 1
  • Download ($14.00)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
1020
    1020